# SDR DALA2021101906446

- Difficulty date: October 19, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N111DC
- Make and model: Airbus A321-211
- Aircraft serial: 10018
- Aircraft time: 1,771 hours, 1,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU SYSTEM TEST SHOWS EPSU AFT L (13WL) FAULT. T/S PER A321 TSM 33-51-00-810-836-A. ENSURED ALL 13WL ASSOCIATED LIGHTING OPS NORMALLY. FRONT FACING BITE ON 13WL SHOWED GREEN " GO" INDICATION. REMOVED CONNECTOR FROM 13WL AND RECONNECTED. PERFORMED EPSU SYSTEM TEST, ALL TEST OK. (LP# 6888409)
